# SDR SWAA2024080823255

- Difficulty date: August 6, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 78,039 hours, 46,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO ILLUMINOUS LIGHT STRIP MISSING ON THE FLOOR SEAT ROW 12ABC<[01] INSTALLED PHOTO ILLUMINOUS LIGHT STRIP AT SEAT 12ABC IAW AMM 33-51-15. REFERENCE TTG8Q00V1ZJ3 FOR ROBBED PART TRANSACTION FROM AIRCRAFT 7866A.
